# SDR ASAA2012080492654

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 22,648 hours, 6,874 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 2 WOULD NOT TRANSMIT AT N1.  PERFORMED FIM 23-11, TASK 806 HF RECEIVE/TRANSMIT PROBLEM.  ALL CHECKS PASSED & PERFORMED HF BITE PROCEEDURE IAW FIM 23-11, TASK 801 ALL LRU TESTS PASSED.  NO HISTORY LAST 30 DAYS.
